# SDR 07FDEA00001

- Difficulty date: January 1, 2007
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 52,666 hours, 10,859 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED LEADING EDGE OUTBOARD OF NR 8 SLAT FOUND WITH CHAFE MARKS.  REPAIR CARRIED OUT AS PER FEDEX E.A. 1-5720-105587,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
